Alert archive / Wisconsin / Small Craft Advisories in 2017
Small Craft Advisory 69, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Aug 3, 2017, 3:20 PM CDT. It took effect at Aug 4, 2017, 3:00 AM CDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Aug 3, 2017, 3:20 PM CDT (20:20 UTC)
- In effect from
- Aug 4, 2017, 3:00 AM CDT
- Expired
- Aug 4, 2017, 9:00 PM CDT
- In force
- 18 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
224 WHUS73 KMKX 032020 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 320 PM CDT THU AUG 3 2017 ...STRONG NORTHWEST WINDS OVER THE NEARSHORE WATERS... .A STRONG LOW PRESSURE SYSTEM WILL MOVE TO THE NORTHEAST OF THE AREA TONIGHT, LEAVING STRONG NORTHWEST WINDS IN ITS WAKE. WINDS WILL STEADILY INCREASE THROUGH THE NIGHT, REACHING 22 KNOTS BY MORNING. WINDS WILL REMAIN ELEVATED THROUGH THE DAY BEFORE DIMINISHING FRIDAY EVENING. LMZ643>646-040430- /O.NEW.KMKX.SC.Y.0069.170804T1200Z-170805T0200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 320 PM CDT THU AUG 3 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 9 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 9 PM CDT FRIDAY. * WINDS: WEST NORTHWEST 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS BY FRIDAY AFTERNOON. * WAVES: 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BSH WWW.WEATHER.GOV/MKX
7 follow-up statements
665 WHUS73 KMKX 040144 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 844 PM CDT THU AUG 3 2017 ...INCREASING WEST TO NORTHWEST WINDS OVERNIGHT... LMZ643>646-040945- /O.EXT.KMKX.SC.Y.0069.170804T0800Z-170805T0200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 844 PM CDT THU AUG 3 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM TO 9 PM CDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 AM TO 9 PM CDT FRIDAY. * WINDS: SOUTH WIND 5 TO 15 KNOTS BECOMING WEST TO NORTHWEST TONIGHT AND INCREASING TO 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. GUSTS UP TO 30 KNOTS ON FRIDAY. * WAVES: 1 TO 3 FEET INCREASING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
734 WHUS73 KMKX 040802 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 302 AM CDT FRI AUG 4 2017 ...BREEZY WEST TO NORTHWEST WINDS THROUGH EARLY EVENING... LMZ643>646-041615- /O.CON.KMKX.SC.Y.0069.000000T0000Z-170805T0200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 302 AM CDT FRI AUG 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WINDS: WEST TO NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES: 1 TO 3 FEET INCREASING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
216 WHUS73 KMKX 041516 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1016 AM CDT FRI AUG 4 2017 ...BREEZY WEST TO NORTHWEST WINDS THROUGH EARLY EVENING... LMZ643>646-042330- /O.CON.KMKX.SC.Y.0069.000000T0000Z-170805T0200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1016 AM CDT FRI AUG 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WINDS: WEST TO NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES: 1 TO 3 FEET INCREASING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
596 WHUS73 KMKX 041626 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1126 AM CDT FRI AUG 4 2017 ...BRISK NORTHWEST WINDS THROUGH EARLY EVENING... LMZ643>646-050030- /O.CON.KMKX.SC.Y.0069.000000T0000Z-170805T0200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1126 AM CDT FRI AUG 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WINDS: WEST TO NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. A FEW BRIEF GUSTS TO 35 KNOTS THIS AFTERNOON NORTH OF PORT WASHINGTON. * WAVES: 3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
158 WHUS73 KMKX 042018 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 318 PM CDT FRI AUG 4 2017 ...BRISK NORTHWEST WINDS THROUGH EARLY EVENING... LMZ643>646-050200- /O.CON.KMKX.SC.Y.0069.000000T0000Z-170805T0200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 318 PM CDT FRI AUG 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WINDS: NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. A FEW BRIEF GUSTS TO 35 KNOTS THIS AFTERNOON NORTH OF PORT WASHINGTON. * WAVES: 3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
717 WHUS73 KMKX 042020 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 320 PM CDT FRI AUG 4 2017 ...BRISK NORTHWEST WINDS THROUGH EARLY EVENING... LMZ643>646-050200- /O.CON.KMKX.SC.Y.0069.000000T0000Z-170805T0200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 320 PM CDT FRI AUG 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WINDS: NORTHWEST 15 TO 25 KNOTS WITH A GUST OR TWO TO 30 KNOTS NORTH OF PORT WASHIONGTON. * WAVES: 3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
325 WHUS73 KMKX 050200 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 900 PM CDT FRI AUG 4 2017 ...DIMINISHING WINDS AND WAVES THIS EVENING... LMZ643>646-050300- /O.EXP.KMKX.SC.Y.0069.000000T0000Z-170805T0200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 900 PM CDT FRI AUG 4 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING. LIGHT WESTERLY WINDS AND WAVES OF 1 TO 3 FEET ARE EXPECTED THE REMAINDER OF THE NIGHT. $$ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Aug 3, 3:04 PM CDT, 16 minutes earlier.
Area forecast discussion, Aug 3, 3:04 PM CDT, 16 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 304 PM CDT Thu Aug 3 2017 .SHORT TERM... Tonight and tomorrow...confidence is Medium. Low pressure currently situated over western Wisconsin will continue to push east through the evening. A round of thunderstorms is currently across our eastern counties and will move out over the next hour or so. A substantial area of clearing has developed across our west ahead of the cold front, which is currently in the vicinity of the Mississippi River. This clearing will allow for some destabilization before the front arrives. Moreover, the unseasonably dynamic low will allow for deep layer shear to build into the 30- 40kt range, and low level shear to nudge toward 20kts. This combination of lift, moisture, instability, and wind shear points to the possibility for a third round of storms in the late afternoon to early evening hours. Some of these storms may become severe. Hail and strong winds pose the greatest threat, but we cannot rule out to possibility of a tornado or two. Once the cold front moves through the area, brisk northwest winds will usher in much cooler temps. Moreover, the lowest levels of the atmosphere look rather saturated through at least mid day, keeping clouds in place until the afternoon. We may even see a few showers on the backside of the low, especially toward our north. Highs on Friday will likely only make it to around 70 degrees and winds will remain gusty through the day. .Friday night and Saturday...Forecast Confidence is Medium The negative upper trough across the Great Lakes lifts northeast into southeast Canada with a west/northwest upper flow across southern Wisconsin. 700 mb upward motion increases Saturday afternoon as 700 mb rh increases. High pressure will move across Wisconsin and the western Great Lakes. some light showers may spread in later Saturday. .LONG TERM... Sunday through Friday...Forecast confidence is Medium. Another rather strong shortwave will move across Wisconsin Sunday night and Monday bringing shower/thunderstorm chances Sunday into Monday. Surface high pressure centered south of the area should bring some drying in the Tuesday/early Wednesday morning time frame. Yet another shortwave Will move across the lake Superior and Wisconsin area Wednesday. The chance of showers/thunderstorms will return later Wednesday into Thursday with the shortwave and associated cold front. && .AVIATION(18Z TAFS)... Model guidance in reasonably good agreement on how a complex situation will play out over the next 36 hours. IFR cigs across the northern half of the area will continue to push north while a line of showers and storms currently east of the Mississippi River push east. Additionally, isolated storms have developed ahead of this line. Some of these storms may become strong, especially closer to the WI/IL border. This line of storms should move out of the area by the mid afternoon. It appears that by mid to late afternoon, yet another round of showers and storms may develop along a cold front, which is currently across southern MN/central IA. This round of storms has the potential to be strong to severe. The cold front will push through southern Wisconsin by mid evening, ending the thunderstorm threat. Brisk NW winds and much cooler air will build in behind the cold front. Additionally, there is high confidence that IFR cigs will build back in from the NW beginning around midnight, lasting until the low level moisture is scoured out of the area by Friday afternoon. Finally, we will be close to hitting LLWS criteria tomorrow morning and into the afternoon. High confidence that winds will reach up to 40kts around 2kft, but winds at the surface will be in the 10-15 kt range. Chose to leave LLWS out for now, but it may need to be added later. && .MARINE... Strong northwest winds will develop in the wake of the departing low pressure system. Beginning Friday morning, winds will begin to exceed small craft advisory criteria. As such, a Small Craft Advisory will be issued for much of the day on Friday. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Tonight/Friday and Aviation/Marine...BSH Friday Night through Thursday...Hentz
Hazardous weather outlook, Aug 3, 3:01 AM CDT, 12 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 301 AM CDT Thu Aug 3 2017 WIZ046-047-051-052-056>060-062>072-040815- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 301 AM CDT Thu Aug 3 2017 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin, and southeast Wisconsin. .DAY ONE...Today and Tonight Severe thunderstorms are possible this afternoon and evening. Hazards include damaging wind and large hail. A few tornadoes are also possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Thunderstorms are possible at times from Sunday into Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. LMZ643>646-040815- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 301 AM CDT Thu Aug 3 2017 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Today and Tonight A Small Craft Advisory for high waves is in effect until 7 AM today. Severe thunderstorms are possible this afternoon and evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Thunderstorms are possible at times from Sunday into Tuesday. Small Craft Advisory conditions are expected for Friday into Friday night. SPM www.weather.gov/mkx
In the hours before
Special weather statement, Aug 3, 2:09 PM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
209 PM CDT THU AUG 3 2017
WIZ066-031930-
Milwaukee-
209 PM CDT THU AUG 3 2017
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MILWAUKEE COUNTY...
At 208 PM CDT, a strong thunderstorm was located over southeastern
Milwaukee, moving northeast at 30 mph.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
Locations impacted include...
Milwaukee, West Allis, Wauwatosa, Greenfield, Oak Creek, South
Milwaukee, Cudahy, Whitefish Bay, St. Francis, Fox Point, West
Milwaukee, Milwaukee Hoan Bridge, Shorewood, State Fair Park,
Marquette University, UW-
Milwaukee, Mitchell Park Domes, Miller Park and Maier Festival Park.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4291 8790 4305 8805 4317 8788 4312 8790
4310 8787 4307 8787 4305 8789 4302 8790
4299 8788 4298 8785 4294 8784
TIME...MOT...LOC 1908Z 232DEG 26KT 4302 8791
HENTZLocal storm report, Aug 3, 2:21 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
221 PM CDT THU AUG 3 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0131 PM HAIL LAKE MILLS 43.08N 88.91W
08/03/2017 E0.88 INCH JEFFERSON WI PUBLIC
&&
DDVLocal storm report, Aug 3, 2:25 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
225 PM CDT THU AUG 3 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0132 PM TSTM WND GST 3 N PLEASANT PRAIRIE 42.59N 87.93W
08/03/2017 M52 MPH KENOSHA WI ASOS
KENW ASOS.
&&
DDVSpecial weather statement, Aug 3, 2:32 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
232 PM CDT THU AUG 3 2017
WIZ051-052-059-060-032015-
Sheboygan-Ozaukee-Washington-Fond Du Lac-
232 PM CDT THU AUG 3 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN OZAUKEE...NORTHEASTERN
WASHINGTON AND SOUTHERN SHEBOYGAN COUNTIES...
At 231 PM CDT, a strong thunderstorm was located near Newburg, or
near West Bend, moving northeast at 40 mph.
Winds in excess of 40 mph and nickel size hail are possible with this
storm.
Locations impacted include...
West Bend, Plymouth, Saukville, Kewaskum, Oostburg, Belgium,
Fredonia, Cedar Grove, Random Lake, Newburg, Cascade, Adell, Waldo,
Silver Creek, Beechwood, Waubeka, Fillmore, Harrington Beach St Park,
Boltonville and Gibbsville.
LAT...LON 4356 8779 4350 8780 4349 8779 4348 8780
4346 8780 4344 8782 4331 8812 4348 8830
4379 8800 4361 8776
TIME...MOT...LOC 1931Z 229DEG 34KT 4345 8811
MARQUARDTSpecial weather statement, Aug 3, 2:43 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
243 PM CDT THU AUG 3 2017
WIZ072-032000-
Kenosha-
243 PM CDT THU AUG 3 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN KENOSHA COUNTY...
At 243 PM CDT, a strong thunderstorm was located near Pleasant
Prairie, moving northeast at 30 mph.
Nickel size hail is possible with this storm.
Locations impacted include...
Kenosha and Pleasant Prairie.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4255 8803 4266 8781 4263 8782 4261 8782
4259 8781 4252 8781 4249 8780 4250 8800
TIME...MOT...LOC 1943Z 243DEG 27KT 4251 8789
HENTZLocal storm report, Aug 3, 3:18 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
318 PM CDT THU AUG 3 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG 2 W KENOSHA 42.58N 87.86W
08/03/2017 KENOSHA WI PUBLIC
DOWNED TREES AND LIMBS.
&&
DDVThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 7:26 PM CDT | Special Weather Statement | MKX | Columbia | 34 min |
| Aug 2, 7:56 PM CDT | Special Weather Statement | MKX | Columbia | 34 min |
| Aug 3, 8:39 AM CDT | Special Weather Statement | MKX | Dane | 36 min |
| Aug 3, 8:41 AM CDT | Special Weather Statement | MKX | Fond du Lac | 34 min |
| Aug 3, 9:17 AM CDT | Special Weather Statement | MKX | Waukesha | 28 min |
| Aug 3, 9:54 AM CDT | Special Weather Statement | MKX | Calumet | 36 min |
| Aug 3, 9:57 AM CDT | Special Weather Statement | MKX | Washington | 33 min |
| Aug 3, 11:41 AM CDT | Special Marine Warning | MKX | 64 min | |
| Aug 3, 12:03 PM CDT | Special Weather Statement | MKX | Lafayette | 42 min |
| Aug 3, 12:39 PM CDT | Special Weather Statement | MKX | Green, Lafayette | 51 min |
| Aug 3, 1:08 PM CDT | Special Weather Statement | MKX | Jefferson | 37 min |
| Aug 3, 1:10 PM CDT | Special Weather Statement | MKX | Kenosha, Racine | 35 min |
| Aug 3, 1:26 PM CDT | Special Weather Statement | MKX | Dane, Rock | 34 min |
| Aug 3, 1:35 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson, Waukesha | 25 min |
| Aug 3, 1:45 PM CDT | Special Marine Warning | MKX | 45 min | |
| Aug 3, 1:56 PM CDT | Special Weather Statement | MKX | Rock | 34 min |
| Aug 3, 1:58 PM CDT | Special Weather Statement | MKX | Milwaukee, Racine | 17 min |
| Aug 3, 2:09 PM CDT | Special Weather Statement | MKX | Milwaukee | 21 min |
| Aug 3, 2:11 PM CDT | Special Marine Warning | MKX | 49 min | |
| Aug 3, 2:32 PM CDT | Special Weather Statement | MKX | Ozaukee | 43 min |
| Aug 3, 2:37 PM CDT | Special Marine Warning | MKX | 38 min | |
| Aug 3, 2:41 PM CDT | Special Marine Warning | MKX | 64 min | |
| Aug 3, 2:43 PM CDT | Special Weather Statement | MKX | Kenosha | 17 min |
| Aug 3, 3:22 PM CDT | Special Weather Statement | MKX | Washington | 23 min |
| Aug 3, 3:35 PM CDT | Special Marine Warning | MKX | 25 min | |
| Aug 3, 3:47 PM CDT | Special Weather Statement | MKX | Milwaukee | 13 min |
| Aug 3, 3:53 PM CDT | Special Marine Warning | MKX | 52 min | |
| Aug 3, 3:56 PM CDT | Special Marine Warning | MKX | 49 min | |
| Aug 3, 4:03 PM CDT | Special Weather Statement | MKX | Milwaukee | 27 min |
| Aug 3, 4:26 PM CDT | Special Weather Statement | MKX | Lafayette | 34 min |
| Aug 3, 4:46 PM CDT | Special Weather Statement | MKX | Iowa | 29 min |
| Aug 3, 4:59 PM CDT | Special Weather Statement | MKX | Kenosha | 31 min |
| Aug 3, 5:16 PM CDT | Special Weather Statement | MKX | Milwaukee | 29 min |
| Aug 3, 5:18 PM CDT | Special Weather Statement | MKX | Dane | 27 min |
| Aug 3, 5:32 PM CDT | Special Weather Statement | MKX | Kenosha, Milwaukee, Racine | 28 min |
| Aug 3, 5:33 PM CDT | Special Weather Statement | MKX | Dane | 27 min |
| Aug 3, 5:55 PM CDT | Special Weather Statement | MKX | Kenosha | 20 min |
| Aug 3, 5:58 PM CDT | Special Weather Statement | MKX | Dane | 32 min |
| Aug 3, 6:14 PM CDT | Special Weather Statement | MKX | Rock | 31 min |
| Aug 3, 6:16 PM CDT | Special Weather Statement | MKX | Racine | 29 min |
| Aug 3, 6:19 PM CDT | Special Weather Statement | MKX | Marquette | 26 min |
| Aug 3, 6:25 PM CDT | Severe Thunderstorm Warning | MKX | Marquette | 35 min |
| Aug 3, 6:40 PM CDT | Special Weather Statement | MKX | Jefferson | 35 min |
| Aug 3, 6:51 PM CDT | Special Weather Statement | MKX | Columbia | 24 min |
Nearby
Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.